# SDR HEEA082410

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,969 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Part number: 066011560101
- Part serial: 14251
- Condition: Inoperative
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER TRANSPONDER INOPERATIVE. FOUND UNIT DRAWING EXCESSIVE CURRENT, TROUBLESHOT UNIT, FOUND V101 CAVITY TUBE BAD, REPLACED.  REPAIRED.  BENCH CHECK GOOD.
